# SDR AWXA960545

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED C-4 MAINTENANCE CHECK, FOUND CORROSION ON SHEAR TIE BETWEEN STRINGER 18R AND 19R, BS 1300.  FABRICATED AND INSTALLED NEW SHEAR TIE, IAW, SRM 51-40-02.  (M)
